# SDR CA970528017

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011100021
- Condition: Offset
- Location: M/R Head
- Part time: 9,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BALANCED AND ALIGNED STATICALLY PRIOR TO INSTALLATION.  SEVERE VIBRATIONS ON GROUND RUN.  TRUNNION WAS FOUND TO BE OFFSET BY 0.009 INCH.  ADJUSTMENT SCREWS COULD NOT BE ADJUSTED.
